Transcendence of the Hodge–Tate filtration
Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 2, pp. 671-680.

Soit C une extension algébriquement close et complète de p . Nous démontrons qu’un groupe p-divisible G/𝒪 C de dimension 1 est défini sur un sous-corps LC complet pour une valuation discrète et contenant les ratios entre les périodes de Hodge–Tate si et seulement si G est de type CM et si et seulement si les ratios entre les périodes engendrent une extension de p de degré égal à la hauteur de la composante connexe neutre de G. C’est un analogue p-adique du résultat classique de transcendance de Schneider qui dit que, pour τ dans le demi-plan complexe supérieur, τ et j(τ) sont tous les deux algèbriques sur si et seulement si τ appartient à une extension quadratique de . Nous discutons aussi brièvement d’une conjecture qui généralise ce résultat aux shtukas à une patte.

For C a complete algebraically closed extension of p , we show that a one-dimensional p-divisible group G/𝒪 C can be defined over a complete discretely valued subfield LC with Hodge–Tate period ratios contained in L if and only if G has CM, if and only if the period ratios generate an extension of p of degree equal to the height of the connected part of G. This is a p-adic analog of a classical transcendence result of Schneider which states that for τ in the complex upper half plane, τ and j(τ) are simultaneously algebraic over if and only if τ is contained in a quadratic extension of . We also briefly discuss a conjectural generalization to shtukas with one paw.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.1044
Classification : 14L05,  14G22
Mots clés : Hodge–Tate filtration, p-divisible groups, formal groups, j-invariant, transcendence, transcendentals, Lubin–Tate tower, Hodge–Tate period map, Gross–Hopkins period map
@article{JTNB_2018__30_2_671_0,
     author = {Sean Howe},
     title = {Transcendence of the {Hodge{\textendash}Tate} filtration},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {671--680},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {30},
     number = {2},
     year = {2018},
     doi = {10.5802/jtnb.1044},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1044/}
}
TY  - JOUR
AU  - Sean Howe
TI  - Transcendence of the Hodge–Tate filtration
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 2018
DA  - 2018///
SP  - 671
EP  - 680
VL  - 30
IS  - 2
PB  - Société Arithmétique de Bordeaux
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1044/
UR  - https://doi.org/10.5802/jtnb.1044
DO  - 10.5802/jtnb.1044
LA  - en
ID  - JTNB_2018__30_2_671_0
ER  - 
Sean Howe. Transcendence of the Hodge–Tate filtration. Journal de Théorie des Nombres de Bordeaux, Tome 30 (2018) no. 2, pp. 671-680. doi : 10.5802/jtnb.1044. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1044/

[1] Paula Beazley Cohen Humbert surfaces and transcendence properties of automorphic functions, Rocky Mt. J. Math., Volume 26 (1996) no. 3, pp. 987-1001 | Zbl 0888.11030

[2] Laurent Fargues Groupes analytiques rigides p-divisibles (to appear in Math. Ann.)

[3] Benedict H. Gross On canonical and quasicanonical liftings, Invent. Math., Volume 84 (1986), pp. 321-326 | Zbl 0597.14044

[4] Michael J. Hopkins; Benedict H. Gross Equivariant vector bundles on the Lubin-Tate moduli space, Topology and representation theory (Evanston, 1992) (Contemporary Mathematics) Volume 158, American Mathematical Society, 1994, pp. 23-88 | Zbl 0807.14037

[5] James Stuart Milne Algebraic Geometry (http://www.jmilne.org/math/CourseNotes/ag.html)

[6] Theodor Schneider Arithmetische Untersuchungen elliptischer Integrale, Math. Ann., Volume 113 (1937), pp. 1-13 | Zbl 0014.20402

[7] Peter Scholze; Jared Weinstein Moduli of p-divisible groups, Camb. J. Math., Volume 1 (2013) no. 2, pp. 145-237 | Zbl 1349.14149

[8] Hironori Shiga; Jürgen Wolfart Criteria for complex multiplication and transcendence properties of automorphic functions, J. Reine Angew. Math., Volume 463 (1995), pp. 1-25 | Zbl 0827.11043

[9] John Torrence Tate p-divisible groups, Proceedings of a conference on local fields (Driebergen, 1966), Springer, 1967, pp. 158-183 | Zbl 0157.27601

[10] Jared Weinstein Peter Scholze’s lectures on p-adic geometry (http://math.bu.edu/people/jsweinst/Math274/ScholzeLectures.pdf)

[11] Jared Weinstein Semistable models for modular curves of arbitrary level, Invent. Math., Volume 205 (2016) no. 2, pp. 459-526 | Zbl 1357.14034

[12] Jiu-Kang Yu On the moduli of quasi-canonical liftings, Compos. Math., Volume 96 (1995) no. 3, pp. 293-321 | Zbl 0866.14029

Cité par Sources :